Journal of Financial Risk Management

Vol.3 No.3(2014), Paper ID 49378, 10 pages



Bank Characteristics and Procyclicality: A Theoretical Approach


Marie-Sophie Gauvin


Université de Bretagne Sud, Vannes, France


Copyright © 2014 Marie-Sophie Gauvin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Gauvin, M. (2014) Bank Characteristics and Procyclicality: A Theoretical Approach. Journal of Financial Risk Management, 3, 57-66. doi: 10.4236/jfrm.2014.33007.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.